Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Overweight, took phentermine tabs to reduce weight, heard it has side effects. Any ways to reduce weight?

hello doc, my weight is 92 kgs, my age is 31, i have heavy thighs, please suggest me a good medicine to reduce weight. 3 months back my wt. was 103kgs, i went to a doctor she gave me many medicines without name from her clinic, saying that she is importing those medicines from USA. one of which was a white oval tablet imprinted A 159 on one side. Through net i came to those are phentermine tabs and has many side effects. and those tablets are cheap. she took 7000 rs for one month course. please sir guide me correctly. my sugar becomes low if i skip the meal.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
All patients have the right to know what treatment they are getting. What ever is happening between you and your physician is bit strange.
Phentermine is an appetite suppressant which is of short term purpose only. ie less than 10 weeks.
It has many adverse effects, you have also reduced your 11kgs of weight in 90 days it is huge decrease. You havent mentioned your height, so target weight cant be calculated
Now it is time to rely on other methods of weight reduction.
Have adequate meal, ie frequency can be increased but amount should be reduced.
Good physical activity should be there.
Dont starve yourself, it may cause many complications.
Stop taking any more drugs for weight reduction
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor